# SDR ASAA0956700

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,025 hours, 2,963 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2760000101
- Part serial: 7414
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 10,025 hours, 2,963 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEARD LOUD NOISE COMING FROM ENGINE BLEED AIR ISOLATION VALVE.  REMOVED AND REPLACED ENGINE BLEED AIR ISO VALVE REF AMM 36 10 04.  VERIFIED PART WITH SEAMC IPC 36 10 04.
